# SDR CA960424503

- Difficulty date: April 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bags
- Condition: Saturated
- Location: Air Cond Sys
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN)DURING START, SMOKE APPEARED IN AFT CABIN, FORWARD & AFT WASHROOM SMOKE DETECTORS ACTIVATED. UNABLE TO ISOLATE SOURCE, DISCONTINUED START AND RETURNED TO GATE. MAINTENANCE ACTION INVOLVED REPLACING BOTH AIR CONDITIONING COALESCER BAGS.
